Join the 'Orsythia' group to help and get support from people like you.
We found 55 questions associated with the 'Orsythia' topic.
Posted 4 Feb 2012 by cmal0017 • 17 answers
My pharmacy switched me to Orsythia (I had been taking Aviane) when I went to get my refill. I know they are both generics of Alesse, but since I've had such trouble in the past with birth control, and was doing great on Aviane with no side effects at all, I'm a bit nervous. Has anyone ...
Posted 15 Jan 2013 by 11Girl16 • 3 answers
I am on the birth control pill "Orsythia" and I took plan B, after the condom broke when my boyfriend and I were having sex. Now, I have a sinus infection and my doctor prescribed me a Z Pack. Is there anyway It could affect the Plan B or Orsythia?
Posted 8 days ago by Xoeviie • 0 answers
Nervous like what to expect? I also have a condition with my feet so I'm a bit scared I will get overweight yet I am 4'8" and I only weigh 86 pound 80 for a 21 years old and I can't Bear getting any bigger than 90 pounds I'm just scared and I won't be able to hold ...
Posted 15 Aug 2016 by Shelbybee • 0 answers
I have been on this pill for 2 months and the first month my period was light spotting for a couple days but turned into a normalish period but it seemed more mucus that normal. This months periods first day was light brownsih red spotty then the second day a really long strand of brown mucus ...
Orsythia - I started taking the blue pills, as I normally do on my period, but my period ended early
Posted 16 Aug 2016 by Melindaw15 • 0 answers
... and instead of taking all 7 I took a pink pill on the 7th day and now I'm 4 days late. Could this throw off my cycle?
I've been on Orsythia for 2 years now, and for the past few months I have been getting my period at?
Posted 2 Aug 2016 by Rachelsmith16 • 1 answer
... the start of week 3. Does this mean the pills are not working?
Posted 21 Jul 2016 by KyleenaB • 0 answers
... Tuesday and I normally start it on Thursday and today is Wednesday and I usually have cramps and stuff. But I haven't had any cramps I've had some mood swings. I'm just very worried, I'm young and worried about pregnancy cause I'm sexually active but I haven't ...
Posted 4 Jul 2016 by JLM78 • 0 answers
This is the first time I've ever been on birth control and have only been on the bc for just under 3 weeks... and started it 1 week before my expected period like my Dr said to. I'm doin continuous use(no placebo pills) because I'm wanting to stop my period for awhile. I started ...
Posted 11 May 2016 by Valleyyy • 0 answers
I have been on orsythia for over a year and lately i have been experiencing some weird changes. First, my period started a week before the sugar pills and lasted untill i started my new pack. Then i felt that my breasts are getting sore, and i started getting headaches and dizziness. I feel weid ...
Posted 22 Apr 2016 by KyleenaB • 0 answers
Ok I've been on Orsythia for three months my first months period was normal but my second month was very weird and light and started a day late and it was very dark brown and probably lasted like 5 or 6 days and my third month in due to start my period in 5 days two days ago I had like mucus ...
Posted 20 Apr 2016 by KyleenaB • 0 answers
Hey I've been taking the combination pill Orsythia and I'm on my third week of my third pack and me and my bf are sexually active and my last period was very weird for me it was very light and very brown and it was pretty short like 6 days and my period this month isn't for another ...
Posted 13 Dec 2015 by yyan3 • 2 answers
I have been taking orsythia since March 2015, and I repeatly having yeast infection . Do anyone have the same problem as me?
Posted 5 Dec 2015 by happy19 • 0 answers
I haven't taken this pill for about a month now and I haven't had my period. I have never had any sexual intercourse so I know I'm not pregnant. I am going off the pill for now. But I was supossed to have my period the last week in November and I haven't. I'm just wondering ...
Posted 19 Jan 2016 by Src122 • 0 answers
... pack? I took the missed pill the nxt day along with that days pill and continued to take the rest of the pills normally. But I have not gotten my period for this month and not sure if it is because I took the 2 pills in the same day or if it could be a pregnancy?
Posted 4 Apr 2016 by KyleenaB • 0 answers
Ok I've been taking the pill for about two months now and I'm sexually active and my dermatologist told me to take an acne medicine with the pill it's called Minocycline and I don't remember her telling me it affected it or anything but my mom told me that it could affect it but ...
Ask a Question
Related Condition Support Groups
Orsythia Patient Information at Drugs.com
- Orsythia Information for Consumers
- Orsythia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Orsythia (detailed)